Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 79, NWS Tulsa, OK

September 18, 2025Crawford County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Sep 18, 2025, 6:01 PM CDT for Crawford County, Washington County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2025, 6:01 PM CDT (23:01 UTC)
Expired
Sep 18, 2025, 9:00 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1879 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WGUS54 KTSA 182301
FFWTSA
ARC033-143-190200-
/O.NEW.KTSA.FF.W.0079.250918T2301Z-250919T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
601 PM CDT Thu Sep 18 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northwestern Crawford County in northwestern Arkansas...
  Southwestern Washington County in northwestern Arkansas...

* Until 900 PM CDT.

* At 601 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Strickler...                       Devils Den State Park...
  Blackburn...                       Odell...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3577 9450 3579 9450 3592 9437 3591 9424
      3584 9416 3571 9420 3571 9448 3576 9449

FLASH FLOOD...RADAR INDICATED

$$

Mejia
1 follow-up statement
267 
WGUS74 KTSA 190157
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
857 PM CDT Thu Sep 18 2025

ARC033-143-190207-
/O.EXP.KTSA.FF.W.0079.000000T0000Z-250919T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Washington AR-
857 PM CDT Thu Sep 18 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR 
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON AR COUNTIES...

The heavy rain has ended and the flood waters have receded. Flooding 
is no longer expected to pose a threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 3577 9450 3579 9450 3592 9437 3591 9424
      3584 9416 3571 9420 3571 9448 3576 9449

$$

Mejia

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 5:58 PM CDT, 3 minutes earlier. Its key messages:

  • Issued at 128 PM CDT Wed Sep 17 2025
  • Storm chances/coverage is expected to ramp up this afternoon and tonight. There will be some uptick in severe weather potential, as well as locally heavy rainfall potential.
  • Storm chances shift to the east by Friday afternoon, before ramping back up this weekend in association with another passing wave.
  • A pattern change is expected next week which will lead to cooler, cloudier and wetter weather.
Area forecast discussion, Sep 18, 5:58 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
558 PM CDT Thu Sep 18 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 128 PM CDT Wed Sep 17 2025

 - Storm chances/coverage is expected to ramp up this afternoon
   and tonight. There will be some uptick in severe weather
   potential, as well as locally heavy rainfall potential.

 - Storm chances shift to the east by Friday afternoon, before
   ramping back up this weekend in association with another
   passing wave.

 - A pattern change is expected next week which will lead to
   cooler, cloudier and wetter weather.

&&

.SHORT TERM...
(Through Friday morning)
Issued at 128 PM CDT Thu Sep 18 2025

WV imagery clearly depicts an advancing shortwave trough, with a
PV max rotating around the basal portion of the trough over the SW
KS/NW OK border region. Lift in advance of the system and its weak
associated front is forcing a band of elevated showers and a few
storms stretching from eastern KS down toward central/west-central
OK. The latest runs of the HRRR suggest either that this activity
gradually strengthens or new more surface-based development
occurs just ahead of it as it lifts east-northeast into the Ozarks
this afternoon and evening. Increasing flow aloft suggests that
some storm organization is possible, with damaging winds and hail
the main threats. Ahead of this activity, more diurnally-driven
isolated to scattered storms are developing in the terrain areas
of NW AR and SE OK, much like what we've seen the past few days.
Localized damaging downbursts and some hail could occur with the
stronger cells, much like the past few days. Locally heavy
rainfall is also expected with these slow-moving storms.

Looking farther ahead to around and after midnight, several CAMs
show scattered redevelopment of showers and storms roughly US
412/I-44 southward near the front and with the passage of the
upper trough axis. This activity will generally spread
east/southeast through Friday morning. PoPs were increased during
this time frame given consistent signal.

Lacy

&&

.LONG TERM...
(Friday afternoon through Thursday)
Issued at 128 PM CDT Thu Sep 18 2025

Storm chances shift mostly east of the region by Friday afternoon
with the passage of the upper trough, and most of Friday night
looks quiet. Toward Saturday morning, there is a waa/isentropic
lift signal possibly from the northward retreat of what's left of
the aforementioned front in response to a passing wave to our
north and have inserted low PoPs over the model blend's (NBM) dry
forecast across NE OK/NW AR. Another passing wave will keep
rain/storm chances in the forecast thru the remainder of the
weekend.

As mentioned yesterday, a pattern change is expected going into
next week, though details still have some uncertainty. A strong
cross-Pacific jet will punch into NWrn NOAM by early next week,
with the bulk of the energy going into Canada on the northern
stream. A split-flow blocking pattern is then expected to develop
to its south over the CONUS, as an upper low develops in the
weaker southern stream (possibly also merging with the
subtropical jet) somewhere over the central part of the country.
The evolution of this upper low has been difficult for the models
to handle, as is typically the case. The 00Z suite of ensemble
data has become more clustered over the solution of an upper low
developing over the central Plains the first part of next week.
That said, there are still other less likely scenarios that still
carry a meaningful percentage of ensemble solutions such as upper
low no dig and upper low dig farther west. This forecast will
follow the more likely scenarios which is more closely aligned
with the recent deterministic and NBM guidance. However, this is
subject to change since outlier solutions do occasionally pan out.
As such, a trend toward cooler/cloudier/wetter weather can be
expected next week with the initial front arriving Monday night
into Tuesday.

Lacy

&&

.AVIATION...
(00Z TAFS)
Issued at 555 PM CDT Thu Sep 18 2025

Scattered showers and storms are ongoing in northwest Arkansas,
but should move east of all terminals within 1-2 hours. Quiet
conditions with partly cloudy skies and light winds expected
overnight. A few areas of patchy fog may develop but confidence is
low in that outcome. Another round of storms will approach from
the west near dawn, affecting the Tulsa area south through KMLC.
Brief reductions in ceilings and visibility may occur in addition
to the lightning threat. Storms will then move into northwest
Arkansas by mid morning with the same effects. Skies should clear
for most locations by late afternoon. Winds will remain light and
variable through the period except near storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  87  68  87 /  60  10  20  40
FSM   68  89  68  91 /  50  40  20  20
MLC   65  88  66  91 /  70  40  10  20
BVO   61  84  63  86 /  50  10  20  40
FYV   63  85  61  87 /  60  40  20  20
BYV   63  83  63  84 /  60  50  20  20
MKO   65  87  67  89 /  70  30  20  30
MIO   63  84  63  84 /  50  20  20  30
F10   64  87  66  89 /  70  20  20  30
HHW   67  88  66  89 /  50  40   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...30
LONG TERM....30
AVIATION...06
Hazardous weather outlook, Sep 18, 1:54 PM CDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
154 PM CDT Thu Sep 18 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
154 PM CDT Thu Sep 18 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
    ONSET...Ongoing...ending by mid-evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Western Arkansas and Southeast Oklahoma.
	ONSET...Ongoing...ending by early evening. After midnight south of highway 412.

DISCUSSION...

Isolated to scattered storms have developed mainly in the terrain
of western Arkansas and southeast Oklahoma this afternoon. Like
previous days, these storms will be short-lived and slow-moving
but could produce very localized damaging downburst winds and some
hail. This activity should die off after sunset. Locally heavy
rainfall is expected with these slow-moving storms.

Other storms are expected to develop across northeast Oklahoma and
far northwest Arkansas ahead of a front and upper disturbance this
afternoon and evening. These storms will yield a limited severe
risk with damaging winds and hail the main threats.

Another round of scattered showers and storms is expected to
develop south of I-44 from central and northeast Oklahoma into
northwest Arkansas after midnight tonight, and spread across
east-central and southeast Oklahoma and west-central Arkansas into
early Friday morning. Locally heavy rainfall is the main threat
with these storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY through SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm...Heavy Rain Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Storm potential shifts mostly east of the region by Friday
afternoon in the wake of an upper wave, with quiet weather
expected to last into Friday night. By early Saturday, isolated
thunderstorms may develop across northeast Oklahoma into northwest
Arkansas. Another round of storms is expected over the weekend
with another passing wave. Finally, a pattern change is expected
to occur next week which will force a cold front into the region
by Monday night or Tuesday. An increased chance of storms will
accompany this front. These storms will be capable of producing
locally heavy rainfall.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 18, 5:16 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 PM CDT Thu Sep 18 2025

ARZ011-020-182230-
Madison AR-Franklin AR-
516 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MADISON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 530 PM CDT...

At 515 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Cass. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Taft...                           Redding...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3577 9370 3565 9370 3563 9376 3576 9385
      3583 9372 3577 9367
TIME...MOT...LOC 2215Z 243DEG 3KT 3570 9373

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Sep 18, 5:27 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
527 PM CDT Thu Sep 18 2025

OKZ049-182300-
Pushmataha OK-
527 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA COUNTY
THROUGH 600 PM CDT...

At 527 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Cloudy, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Cloudy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3434 9540 3452 9506 3446 9504 3425 9505
      3424 9515 3423 9515 3420 9534
TIME...MOT...LOC 2227Z 254DEG 12KT 3431 9523

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Sep 18, 5:30 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
530 PM CDT Thu Sep 18 2025

ARZ010-019-182300-
Washington AR-Crawford AR-
530 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD AND
SOUTHWESTERN WASHINGTON COUNTIES THROUGH 600 PM CDT...

At 530 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
north of Lee Creek, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Chester...                        Winslow...
Woolsey...                        Lee Creek...
Devils Den State Park...          Hogeye...
Locke...                          Odell...
West Fork...                      Lake Fort Smith...
Strickler...                      Blackburn...

This includes Interstate 49 between mile markers 34 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3565 9443 3581 9449 3597 9417 3567 9406
TIME...MOT...LOC 2230Z 256DEG 12KT 3575 9437

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Sep 18, 5:33 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
533 PM CDT Thu Sep 18 2025

ARZ001-002-010-011-182300-
Carroll AR-Madison AR-Benton AR-Washington AR-
533 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 600 PM CDT...

At 533 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
east of Springdale, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Rockhouse...                      Springdale...
War Eagle...                      Rogers...
Beaver Lake...                    Mayfield...
Walnut Hill...                    Monte Ne...
Larue...                          Lowell...
Hobbs State Park...               Best...
Clifty...                         Busch...
Lookout...                        Sonora...
Goshen...                         Cave Springs...
Garfield...                       Eureka Springs...

This includes Interstate 49 between mile markers 72 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3608 9407 3624 9426 3650 9390 3650 9385
      3625 9363
TIME...MOT...LOC 2233Z 239DEG 24KT 3622 9404

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Sep 18, 5:45 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
545 PM CDT Thu Sep 18 2025

OKZ074>076-182315-
Haskell OK-Latimer OK-Le Flore OK-
545 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND WEST CENTRAL LE FLORE COUNTIES THROUGH 615
PM CDT...

At 545 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Red Oak, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Red Oak...                        Bengal...
Fanshawe...                       Wister...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3481 9506 3493 9521 3516 9493 3497 9472
TIME...MOT...LOC 2245Z 232DEG 17KT 3490 9504

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Sep 18, 5:48 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 PM CDT Thu Sep 18 2025

OKZ074-075-182315-
Haskell OK-Latimer OK-
548 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HASKELL AND
NORTHERN LATIMER COUNTIES THROUGH 615 PM CDT...

At 547 PM CDT, Doppler radar indicated a strong thunderstorm over
Wilburton, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Panola...
Lequire...                        Robbers Cave State Park...
Kinta...                          Red Oak...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3485 9530 3496 9541 3519 9517 3501 9498
TIME...MOT...LOC 2247Z 232DEG 17KT 3494 9530

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 1:22 PM CDTSpecial Weather StatementTSAMadison23 min
Sep 18, 1:49 PM CDTSpecial Weather StatementTSAMadison26 min
Sep 18, 2:19 PM CDTSpecial Weather StatementTSAMadison26 min
Sep 18, 2:56 PM CDTAreal Flood AdvisoryTSAMadison, Washington3 hr
Sep 18, 3:02 PM CDTSpecial Weather StatementTSABenton43 min
Sep 18, 3:19 PM CDTSevere Thunderstorm WarningTSABenton, Carroll41 min
Sep 18, 3:26 PM CDTSpecial Weather StatementTSASebastian34 min
Sep 18, 3:43 PM CDTSpecial Weather StatementTSAFranklin32 min
Sep 18, 3:45 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian45 min
Sep 18, 3:49 PM CDTSpecial Weather StatementTSABenton41 min
Sep 18, 3:58 PM CDTAreal Flood AdvisoryTSASebastian4 hr
Sep 18, 4:17 PM CDTSpecial Weather StatementTSAFranklin43 min
Sep 18, 4:30 PM CDTAreal Flood AdvisoryTSAFranklin, Sebastian3 hr
Sep 18, 4:32 PM CDTSpecial Weather StatementTSAFranklin28 min
Sep 18, 4:33 PM CDTSpecial Weather StatementTSAWashington27 min
Sep 18, 4:42 PM CDTSpecial Weather StatementTSAFranklin33 min
Sep 18, 4:43 PM CDTSpecial Weather StatementTSABenton32 min
Sep 18, 4:57 PM CDTAreal Flood AdvisoryTSACrawford, Franklin3 hr
Sep 18, 5:03 PM CDTSpecial Weather StatementTSAWashington27 min
Sep 18, 5:12 PM CDTSpecial Weather StatementTSABenton33 min
Sep 18, 5:16 PM CDTSpecial Weather StatementTSAFranklin14 min
Sep 18, 5:20 PM CDTAreal Flood AdvisoryTSABenton3 hr
Sep 18, 5:24 PM CDTAreal Flood AdvisoryTSAWashington3 hr
Sep 18, 5:30 PM CDTSpecial Weather StatementTSAWashington30 min
Sep 18, 5:33 PM CDTSpecial Weather StatementTSABenton27 min

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.